# SDR SIMA20150323002

- Difficulty date: March 23, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 36,428 hours, 32,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TO MEL 25-53 AFT FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT HOLDER ASSEMBLY & CHECKED OK IAW 25-60-00.  RESTORE MEL 25-53.
